RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 3, Pages 501–519 (Mi msb5579)  

This article is cited in 2 scientific papers (total in 2 papers)

Diskrete Räume

P. Alexandroff


Full text: PDF file (2566 kB)

Bibliographic databases:

Received: 04.04.1937
Language: German

Citation: P. Alexandroff, “Diskrete Räume”, Rec. Math. [Mat. Sbornik] N.S., 2(44):3 (1937), 501–519

Citation in format AMSBIB
\Bibitem{Ale37}
\by P.~Alexandroff
\paper Diskrete R\"aume
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 3
\pages 501--519
\mathnet{http://mi.mathnet.ru/msb5579}
\zmath{https://zbmath.org/?q=an:0018.09105|63.1163.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5579
  • http://mi.mathnet.ru/eng/msb/v44/i3/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. E. Mnev, “Combinatorial PL fiber bundles and fragmentation of a fiberwise homeomorphism”, J. Math. Sci. (N. Y.), 147:6 (2007), 7155–7217  mathnet  crossref  mathscinet  elib  elib
    2. A. V. Kartashova, “O reshetkakh kvaziporyadkov i topologii algebr”, Fundament. i prikl. matem., 14:5 (2008), 85–92  mathnet  mathscinet  elib; A. V. Kartashova, “On quasiorder lattices and topology lattices of algebras”, J. Math. Sci., 163:6 (2009), 682–687  crossref  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:1149
    Full text:420

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017